The ‘magic’ of numbers

Witkowski, J. A. (1985) The ‘magic’ of numbers. Trends in Biochemical Sciences, 10 (4). pp. 139-141. ISSN 0968-0004

URL: http://www.sciencedirect.com/science/article/pii/0...
DOI: 10.1016/0968-0004(85)90148-3
Item Type: Paper
Subjects: educational material
CSHL Authors:
Communities: Banbury Center
Depositing User: Matt Covey
Date: 1985
Date Deposited: 13 Aug 2014 19:56
Last Modified: 13 Aug 2014 19:56
URI: http://repository.cshl.edu/id/eprint/30448

Actions (login required)

Administrator's edit/view item Administrator's edit/view item
CSHL HomeAbout CSHLResearchEducationNews & FeaturesCampus & Public EventsCareersGiving